# SDR ASAA0410185

- Difficulty date: March 31, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8821004
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC- DURING MAINTENANCE CHECK, FOUND LEFT EXTERIOR OVERWING EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK ASSEMBLY.  (M)
